Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 2, 2009, 12:12 PM CDT for 6 counties in Arkansas; 5 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2009, 12:12 PM CDT (17:12 UTC)
- Expired
- May 2, 2009, 3:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Coahoma County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 87 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 3:00 PM CDT | FLASH FLOOD | Senatobia, MS | FLASH FLOODING IN SHANNON BOTTOM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 021713
FFWMEG
ARC035-037-077-107-111-123-MSC027-107-119-137-143-022015-
/O.NEW.KMEG.FF.W.0029.090502T1713Z-090502T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1212 PM CDT SAT MAY 2 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 315 PM CDT
* AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER
RADAR ESTIMATES THAT UP TO 4 INCHES OF RAINFALL HAS FALLEN
ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILLAGE
CREEK STATE PARK...TUNICA...ROBINSONVILLE...PHILLIPP...NORTH
TUNICA...COLDWATER...ARKABUTLA...WYNNE...WIDENER...WEINER...
WALDENBURG...VANNDALE...TYRONZA...SUNSET...SIMSBORO...RONDO...
PARKIN...PALESTINE...NEW SALEM...NEW HOME...MORO...MARKED TREE...
MARION...MARIANNA...MADISON...JERICHO...JENNETTE...HUGHES...HICKORY
RIDGE...HAYNES...HARRISBURG...GILMORE...GARRET GROVE...FORREST
CITY...FAIR OAKS...EDMONDSON...EARLE...CRAWFORDSVILLE...COLT...
CHERRY VALLEY...CALDWELL...BRICKEYS AND AUBREY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9105 3568 9104 3550 9029 3545 9029
3544 9023 3524 9015 3494 9035 3478 9027
3476 9020 3473 9020 3469 8971 3417 8972
3431 9104 3435 9105 3435 9100 3447 9100
3448 9105 3473 9106 3473 9109 3499 9112
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 2, 10:31 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 2, 10:31 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 AM CDT SAT MAY 2 2009
.UPDATE...
MODERATE TO HEAVY RAIN CONTINUES TO MOVE OVER EAST
ARKANSAS...NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THIS
AREA WILL CONTINUE TO SEE RAIN INTO THE AFTERNOON HOURS AS LATEST
RADAR IMAGES SHOW A SOLID AREA OF RAIN STRETCHING ALL THE WAY BACK
INTO EASTERN OKLAHOMA. THIS AREA OF RAIN WILL CONTINUE TO PUSH
EAST AND AFFECT THE SAME AREAS THAT HAVE ALREADY SEEN HEAVY RAIN
THIS MORNING. THE RAIN AND CLOUDS WILL KEEP TEMPERATURES DOWN WITH
THE EXCEPTION OF POSSIBLY NORTHEAST MISSISSIPPI WHERE SOME BREAKS
IN THE CLOUDS COULD OCCUR. EXPECT NORTHEAST MISSISSIPPI TO BE THE
AREA THAT HAS THE BEST POTENTIAL TO SEE SEVERE WEATHER THIS
AFTERNOON AS THE REST OF THE MIDSOUTH WILL BE PRETTY STABLE WITH
ONGOING RAIN. CURRENT FORECAST LOOKS GOOD...NO UPDATES ARE EXPECTED.
KRM
&&
.PREV DISCUSSION... /ISSUED 654 AM CDT SAT MAY 2 2009/
.DISCUSSION...
VERY HEAVY RAINFALL LIKELY ACROSS MUCH OF THE MID-SOUTH OVER THE
WEEKEND WITH SEVERE THUNDERSTORMS ALSO POSSIBLE.
HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE ALL OF THE FORECAST
AREA EXCEPT PORTIONS OF NORTHEAST MS AROUND TUPELO...BUT THE WATCH
MAY NEED TO BE EXPANDED TO INCLUDE THE ENTIRE AREA BEFORE ALL IS
SAID AND DONE.
A COLD FRONT WAS PUSHING WELL INTO THE MID-SOUTH EARLY THIS
MORNING. LATEST SURFACE ANALYSIS SHOWED THE FRONT FROM SOUTH-
CENTRAL KY ACROSS NORTHWEST TN AND NORTHEAST AR INTO SOUTHEAST OK.
SURFACE DEWPOINTS SOUTH OF THE FRONT WERE IN THE LOWER AND MID
60S WHILE NORTH OF THE FRONT DEWPOINTS (AND TEMPERATURES) WERE IN
THE 50S. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS WERE MOVING
EASTWARD ALONG / JUST SOUTH OF THE FRONT WITH RADAR ESTIMATES
BETWEEN 2 AND 3 INCHES OF RAIN HAVING MOVED THROUGH THE MEMPHIS
AREA RECENTLY. ADDITIONAL THUNDERSTORMS WERE DEVELOPING WELL NORTH
OF THE FRONT INCLUDING ACROSS SOUTHERN MO AS MOIST SOUTHWEST WINDS
ALOFT OVERRIDE THE FRONT.
THE COLD FRONT IS FORECAST TO SAG SLOWLY SOUTHWARD TODAY...MOVING
INTO EXTREME NORTH MS BY SUNSET...THEN BECOMING QUASI-STATIONARY.
MOIST AND UNSTABLE AIR WILL CONTINUE TO OVERRUN THE FRONT WITH
SHOWERS AND THUNDERSTORMS CONTINUING TO DEVELOP ALONG AND NORTH OF
THE FRONT. MODELS ALSO SHOW ADDITIONAL WEAK UPPER LEVEL SHORT
WAVES INTERACTING WITH THE FRONT...ALTHOUGH THESE ARE VERY
DIFFICULT TO PINPOINT AND TIME DUE TO MODEL DIFFERENCES. HEAVY
RAINFALL WILL BE A THREAT FOR MUCH OF THE MID-SOUTH TODAY. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP SOUTH OF THE
FRONT WITH DAYTIME HEATING. THERE WILL BE A THREAT OF SEVERE
THUNDERSTORMS GENERALLY ALONG AND SOUTH OF INTERSTATE 40. THE MAIN
THREATS WILL DAMAGING WINDS AND LARGE HAIL AS SURFACE BASED LIFTED
INDICES DECREASE TO -4 TO -8 WITH MIXED LAYER MUCAPES INCREASING
TO 2500-3500 J/KG ALONG AND SOUTH OF THE FRONT WITH DAYTIME
HEATING.
HEAVY RAINFALL AND THE CHANCE OF SEVERE WEATHER WILL CONTINUE INTO
SUNDAY. MODELS HAVE BEEN PERSISTENT IN SHOWING THAT VERY HEAVY
RAINFALL WILL OCCUR TONIGHT INTO SUNDAY AS UPPER LEVEL SHORT WAVES
/ POSSIBLE MESOSCALE CONVECTIVE SYSTEMS INTERACT WITH THE FRONT.
THINK AN ADDITIONAL 4 TO 6 INCHES...LOCALLY MORE...IS POSSIBLE IN THE
FLASH FLOOD WATCH AREA TODAY THROUGH SUNDAY . WILL CONTINUE TO
MONITOR THE POSSIBILITY OF THE FLASH FLOOD WATCH BEING EXPANDED TO
INCLUDE THE TUPELO AREA. AN UPPER LEVEL TROUGH IS FORECAST TO MOVE
TOWARD THE AREA SUNDAY WITH SURFACE LOW PRESSURE DEVELOPING ALONG
THE FRONT. THE CHANCE OF DAMAGING WINDS AND LARGE HAIL WILL
CONTINUE ALONG AND SOUTH OF INTERSTATE 40. IN
ADDITION...INCREASING LOW LEVEL HELICITY DUE TO THE DEVELOPMENT OF
THE SURFACE LOW COULD LEAD TO ISOLATED TORNADOES...MAINLY OVER
PORTIONS OF NORTH MS. HOWEVER...THERE IS STILL MUCH UNCERTAINTY OF
THE POSSIBILITY OF ANY TORNADOES DUE TO THE FACT THAT THE FUTURE
EVOLUTION OF MESOSCALE CONVECTIVE SYSTEMS COULD HOLD THE FRONTAL
SYSTEM AND THE MORE SURFACE BASED UNSTABLE AIR FURTHER SOUTH THAN
FORECAST BY THE MODELS.
CONDITIONS WILL GRADUALLY IMPROVE SUNDAY NIGHT AS THE UPPER LEVEL
THROUGH AND FRONT PUSH TO THE EAST. LEFT THE FLASH FLOOD WATCH
THROUGH SUNDAY NIGHT...BUT THIS MAY NOT BE TOO FAR OUT IN TIME FOR
WESTERN PORTIONS OF THE AREA. HOWEVER...RIVER FLOODING COULD STILL
BE A PROBLEM BY THAT TIME.
WE WILL GET A BREAK FROM THE RAIN MONDAY AND TUESDAY. HOWEVER...LATEST
MODELS INDICATE ANOTHER UPPER LEVEL TROUGH ALONG WITH SHOWERS AND
THUNDERSTORMS WILL AFFECT THE AREA BY TUESDAY NIGHT /
WEDNESDAY...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES BETWEEN THE
MODELS.
JCL
&&
.AVIATION...
12Z TAFS
MVFR AND IFR CONDITIONS CAN BE EXPECTED AT KMEM...KMKL...AND KJBR
TODAY AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE ACROSS THE TAF
LOCATIONS. GENERALLY VFR AND BRIEF MVFR CONDITIONS WILL BE
POSSIBLE AT KTUP ESPECIALLY THROUGH 16Z AS A LINE OF STORMS MOVES
ACROSS NORTHEAST MISSISSIPPI THIS MORNING.
KEPT VCTS/VCSH BEYOND 20Z WITH SURFACE FRONT BECOMING STATIONARY
OVER THE AREA. ADDITIONAL SCATTERED TSRA/SHRA CAN BE EXPECTED
AROUND THE AREA BUT IT IS TOO DIFFICULT TO PINPOINT THE EXACT
TIME AND LOCATION OF STORMS FOR THIS AFTERNOON.
NORTHEAST WINDS BETWEEN 7-11 KTS CAN BE EXPECTED AT KJBR...KMEM...
AND KMKL. AT THIS TIME...KEPT KTUP ON THE SOUTH SIDE OF FRONT WITH
PREVAILING SOUTHWEST WINDS 5-10 KTS AFTER 16Z. KMEM AND KMKL WILL
LIKELY DEVELOP SOUTHERLY WINDS AFTER 06Z AS THE WARM FRONT MOVES
NORTH.
KNS
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 72 62 70 57 / 80 80 80 60
MKL 69 59 68 54 / 80 80 80 70
JBR 60 54 61 51 / 80 80 80 40
TUP 80 66 78 59 / 60 70 80 80
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, May 2, 5:02 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 502 AM CDT SAT MAY 2 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 502 AM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS EAST- CENTRAL ARKANSAS...SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI. THE AREA AFFECTED IS GENERALLY ALONG AND SOUTH OF A LINE FROM WYNNE ARKANSAS TO COVINGTON TENNESSEE TO LEXINGTON TENNESSEE. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL WITH MOST FAVORED TIME BETWEEN NOON AND MIDNIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTH MISSISSIPPI ALONG AND NORTHWEST OF A LINE FROM COFFEEVILLE TO IUKA. BETWEEN 4 AND 6 INCHES OF ADDITIONAL RAINFALL...LOCALLY MORE...IS EXPECTED THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY ACROSS EAST- CENTRAL ARKANSAS...SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI. THE AREA AFFECTED IS GENERALLY ALONG AND SOUTH OF A LINE FROM WYNNE ARKANSAS TO COVINGTON TENNESSEE TO LEXINGTON TENNESSEE. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE MAINLY ACROSS NORTH MISSISSIPPI. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH SUNDAY NIGHT FOR ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTH MISSISSIPPI ALONG AND NORTHWEST OF A LINE FROM COFFEEVILLE TO IUKA. BETWEEN 4 AND 6 INCHES OF ADDITIONAL RAINFALL...LOCALLY MORE...IS EXPECTED THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND AGAIN SUNDAY. SPOTTERS SHOULD RELAY REPORTS OF SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JCL
In the hours before
Special weather statement, May 2, 7:32 AM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 732 AM CDT SAT MAY 2 2009 ARZ049-058-MSZ007-008-021330- PHILLIPS AR-LEE AR-TUNICA MS-TATE MS- 732 AM CDT SAT MAY 2 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... LEE COUNTY IN EASTERN ARKANSAS... NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS... WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES WEST OF MARVELL TO 3 MILES WEST OF NORTH TUNICA AT 732 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LEE...PHILLIPS...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 830 AM CDT.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:34 PM CDT | Flash Flood Warning | MEG | Poinsett | 3 hr |
| May 2, 2:04 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 4 hr |
| May 2, 3:16 AM CDT | Areal Flood Advisory | MEG | Lee, Phillips | 3 hr |
| May 2, 9:22 AM CDT | Flash Flood Warning | MEG | Lee, Phillips, St. Francis | 3 hr |
| May 2, 11:23 AM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 47 hr |
| May 2, 11:23 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 10 hr |
| May 2, 11:38 AM CDT | River Flood Warning | MEG | Mississippi | 25 days |
| May 2, 3:12 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, Poinsett, St. Francis | 3 hr |
| May 2, 4:57 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| May 1, 8:14 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 46 min |
| May 2, 4:00 AM CDT | Areal Flood Advisory | MEG | Benton, Marshall, Tate, Tippah | 2 hr |
| May 2, 2:08 PM CDT | Tornado Warning | MEG | Itawamba | 37 min |
| May 2, 2:30 PM CDT | Tornado Warning | MEG | Itawamba | 19 min |
Nearby
Flash Flood Warnings in Arkansas, 2009Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.